Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

My husbands BP is 129/51, What does this mean ?

So, the systolic is fine? But the diastolic is low ? What does this mean ? OK, now it is 133/48!! This seems strange to me. His resting heart rate is 55bpm. He is fit. How do I interpret this? PS. He has had a coffee.
Asked On : Tue, 15 Dec 2009
Answers:  1 Views:  670
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
So it's a one time thing? Meaning, just this evening? Is he symptomatic? If he's feeling dizzy or lightheaded, having chest pains, those are issues. But having a low diastolic for one evening could be fine. And he's pre-hypertensive according to those systolic numbers, but again, one reading doesn't say everything. Re: blood pressure alone. Measure it at the same time for a few days if you continue to worry. That'll give you a picture of what his bp is overall. Re: tonight. If he's having other symptoms, act on those.
Answered: Tue, 15 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor